# SDR TWAA0003726

- Difficulty date: March 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160 - 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, CABIN FLOOR WEB STA 160 TO 200 AND LBL 22 IN TO LBL 43 INCHES HAD LIGHT CORROSION TOP OF WEB.  REMOVED MEMBRANE CORRODED AREA FROM STA 160 TO 175, LBL 22 IN TO 45 IN PER SPM 6-80-1 AND SRM 51-10-3.  REPLACED MEMBRANE STA 175 TO 200 WITH RIVETS PER SRM 51-30-2.
